MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL
Model Number 3607-
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the cervical foley burst when inflating inside the patient.Additional information was received from the customer and stated that it was unsure if the balloon was ruptured with a pinhole or leak.The patient described the feeling as the balloon having¿ ¿burst¿.According to the customer, the balloon had a clean tear and in one piece, though it was fully deflated.There was no treatment needed and there was no patient injury.They had to re-insert the catheter which caused unnecessary discomfort to the patient involved.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 3097k23qx were reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 3097k23qx was reviewed and no anomalies related to the reported issue were observed.The physical device was received for evaluation and found to be incomplete, as the tip section was missing.The portion from above the balloon to the tip had separated from the shaft.One intact section containing the shaft, drainage funnel, inflation funnel, and balloon were received; however, the missing section from above the balloon to the tip was not returned for analysis.During the technical evaluation, the balloon was able to inflate with 30 ml as per requirement.Since the tip section was missing, the investigation team clamped the area above the balloon for testing.The balloon inflated and deflated normally, and no signs of burst or rupture were observed.The reported condition could not be replicated with the returned sample.As a result, a definitive root cause could not be determined.Based on the findings, no corrective actions are warranted at this time.We will continue to monitor related reports to determine whether additional actions become necessary.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23453712
Report Number1423537-2025-00445
Device Sequence Number9008662
Product Code KOD
UDI-Device Identifier10192253026436
UDI-Public(01)10192253026436(17)280406(10)3097K23QX
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3607-
Device Catalogue Number3607-
Device Lot Number3097K23QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/22/2025
02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown